# SDR QXEA200301114

- Difficulty date: September 10, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 12,026 hours, 17,025 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2060 SEA TO YVR AIRCRAFT RETURNED TO FIELD DUE TO: AFTER GEAR RETRACTION NR 1 ENGINE HYDRAULIC PUMP CAUTION WARNING LIGHT ILLUMINATED. AT THE SAME TIME QUANTITY AND PRESSURE WENT TO ZERO. THE SYSTEM WAS WITHOUT PRESSURE FOR 25 MINUTES. WHEN STANDBY PUMPS WERE SELECTED GOT PRESSURE BACK. AIRCRAFT LANDED SAFELY. PRESSURE LINE WAS FOUND RUPTURED. REMOVED AND REPLACED PRESSURE LINE FROM EDP. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
